BibTeX record journals/dke/MonarchiS92

download as .bib file

@article{DBLP:journals/dke/MonarchiS92,
  author    = {David E. Monarchi and
               James R. Smith},
  title     = {The representation of rules in the {ER} model},
  journal   = {Data Knowl. Eng.},
  volume    = {9},
  pages     = {45--61},
  year      = {1992},
  url       = {http://dx.doi.org/10.1016/0169-023X(92)90017-6},
  doi       = {10.1016/0169-023X(92)90017-6},
  timestamp = {Thu, 18 Aug 2011 16:29:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dke/MonarchiS92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}